A 48-year-old member asked:
Disclaimer

Does labetalol cause weight gain?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Labetalol: Weight changes are not one of its side effects listed.
Answered on Aug 29, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Saptarshi Bandyopadhyay
20 years experience in Hospital-based practice
Known side effect: According to the FDA, wt gain is a side effect of most beta-blockers as listed in the package insert (PI- the little white paper that comes with all d ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Bennett Werner
43 years experience in Cardiology
Pretty high: Do you split your dose and take some in the evening? If you're taking all the labetolol in the morning, it may be wearing off at night. That's a high ... Read More
2
2 thanks
A 65-year-old female asked:
Dr. Jack Rubin
47 years experience in Nephrology and Dialysis
Labetalol: Rather than adding supplements, ask your physician to see if you can use another BP medicine rather than labetalol. If the answer is "yes", your probl ... Read More
A 40-year-old male asked:
Dr. Amrit Singh
50 years experience in Cardiology
Good: thinking. Atenolol can be taken only once. but it cant be compared to Labetalol which more effective for BP control and is good for circulation. do u ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month